Aa
A
A
Close
Avatar universal
rapid heart beat over 100
when you have a heart beat with a normal blood pressure reading  and the heart rate is 114 and you feel sleep and want to sleep most of the time., what could be going on and am I in danger.  I have had knee surgery 3 weeks ago and have been taking warfrin and went off of it by the Dr.'s order 3 days ago.
Cancel
3 Answers
Page 1 of 1
612551 tn?1450025775
You didn't say anything that would explain to me why you are taking Warfarin.  I can understand that you would have/want-to go off of Warfarin before knee surgery, but afterwards?  

Do you suffer from Atrial Fibrillation?  Are you on any other medications beside Warfarin?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was taking warfarin for the knee surgery that was done feb. l4.and the Dr. took me off it on the after surgery follow up appointment this past thur. I don't  know if I have Atrial Firillation. I do take blood pressure mediine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
687614 tn?1244201579
After both of my surgeries..1 to fix a shoulder, and 1 to fix my knee; I had a high heart rate in the 130's.  Sinus Tachycardia can come after surgeries due to the stress that has been put on the body, with anesthesia and all.  Morphine and a lot of pain was the cause of my difficulties and also due to the fact I become tachy with any stress even a cold. beside the point...  If you are in a lot of pain, ask for pain management... and if you are taking meds. for pain...you might want to see if you can switch as it might be causing problems with heart rhythm, as some do for some people.
   Did you have heart problems before surgery.  Warfarin is a blood thinner and can cause extra bleeding before surgery.  But if you are at a risk for clotting due to heart problems they would have put you on it to keep from having blood clots after surgery as you are off your feet you have a greater risk of developing clots...once you are up and moving they usually take you off it, but due to your tachycardia, I am not so sure as to why they took you off it so soon.  This is a question you might want to ask your doctor.  You might even want to ask if you can wear a holter monitor so they can monitor your heart rhythm for 24 hours. I wore one after each of my surgeries and though I was diagnosed as just plain Sinus tachycardia it relieved my fears a bit and at the time I was temporarily put on something to lower it a bit... proper pain management helped a lot too.  
   So don't hesitate to ask your doctor about these things.  They know all about surgeries and the stress that it puts on the body... your body might just need a little help at this time.
   What blood pressure medications are you on and is your blood pressure under control?
    Keep us posted as to how you are doing....  I wish you a speedy recovery!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
Recent Activity
Heart Rhythm Community Resources